Skip to content

q-Exponential, Weibull, and q-Weibull Distributions

Picoli, S., Mendes, R. S., & Malacarne, L. C. (2003). `q`-Exponential, Weibull, and `q`-Weibull Distributions: An Empirical Analysis. Physica A, 678-688.

Type
Journal article
Intellectual base
Primary research
Year
2003
Pages
678-688
ISSN
0378-4371
DOI
10.1016/s0378-4371(03)00071-2
DOI registrant
Elsevier
Link
https://doi.org/10.1016/S0378-4371(03)00071-2

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:4b17465f27f0 · see in the full table